MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred on the artis zee floor unit.A potentially high dose reading for a patient was communicated.However, detailed clarifications of this event are currently ongoing, therefore the event is reported in doubt.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.Section h6 code 4755 - unknown component.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.The detailed log-file investigation did not reveal any system deficiencies.The analysis showed that within one hour fluoro was performed for approximately 29 minutes which resulted in 2,80gy skin dose; and 35 acquisitions taken resulted in 2,83gy.Most x-rays were taken at a water value of approximately 35cm and a source image distance (sid) of 110cm.All fluoro skin dose rate was below 88mgy/min.The applied dose was displayed to the user in real-time on the monitor.Therefore, the applied dose levels were in accordance with the system settings and imaging conditions, as well as the applicable regulatory requirements, and applied under the full control of the operator.In addition, no deficiencies could be found during a system check.Furthermore, hair loss is a known side effect for radiation emitting products which is indicated in the operator manual.No system problem could be identified.The system works as specified.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18579844
Report Number3004977335-2024-00008
Device Sequence Number20955333
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public04056869010045
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown